# SDR CA121105002

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A380842
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, ENROUTE, A STRONG ODOR OF OIL ENTERED THE CABIN.  THE CREW DECIDED TO RETURN TO DEPARTURE WHERE AN UNEVENTFUL LANDING WAS MADE. INVESTIGATION IS ON-GOING, IT HAS NOT BEEN FULLY CONFIRMED IF THE OIL ODOR ORIGINATED FROM THE APU HOWEVER THE AIR INLET PLENUM WAS FOUND FRACTURED.
